MathSciNet Relay Station
MathSciNet bibliographic data
MR2864551 34A08 (26A33 34B16)
Agarwal, Ravi P.; O'Regan, Donal; Staněk, Svatoslav Positive solutions for mixed problems of singular fractional differential equations. Math. Nachr. 285 (2012), no. 1, 27–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement